# SDR 2008UALA02477

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Bracket
- Condition: Cracked
- Location: Nlg Tunnel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE NLG TUNNEL AREA BS 246 FLOORBEAM SUPPORT BRACKET CRACKED RBL 26.  REMOVED AND REPLACED BRACKET.
